# SDR MWEA00516

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 995766321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD CARGO DOOR FORWARD END OF NR 5 BEAM TEES CRACKED THROUGH A FASTENER HOLE.  INSTALLED REPAIR TEE BEAM.  (X)
